MAUDE Adverse Event Report: BIOMET MICROFIXATION PECTUS SYSTEM 11" PECTUS SUPPORT BAR; PLATE, FIXATION, BONE

BIOMET MICROFIXATION PECTUS SYSTEM 11" PECTUS SUPPORT BAR; PLATE, FIXATION, BONE
Model Number N/A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Patient identifier: first initial: unknown; second initial: (b)(6).Concomitant medical product: biomet microfixation elongated pectus stabilizer catalog# 01-3801, lot# ni.The user facility is foreign; therefore a facility medwatch report will not be available.Report source: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2019-00271.
 
Event or Problem Description
It was reported that the patient had a revision due to the pectus bar moving.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.As these parts were removed in a revision, the complaint is considered confirmed.Device history record (dhr) review was unable to be performed as the lot number of the device involved in the event is unknown.For all lorenz pectus support bar 11in (part #01-3711) in the previous one years (from the notification date), there is a complaint rate of 0.06%, which is no greater than the occurrence listed in the application fmea.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
This follow-up report is being submitted to relay additional information.

Brand Name
PECTUS SYSTEM 11" PECTUS SUPPORT BAR
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key8593425
Report Number0001032347-2019-00270
Device Sequence Number16646815
Product Code HRS
UDI-Device Identifier00841036011017
UDI-Public00841036011017
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K972420
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number01-3711
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/08/2019
Supplement Date Received by Manufacturer08/09/2019
Initial Report FDA Received Date05/08/2019
Supplement Report FDA Received Date08/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age17 YR